Erectile Dysfunction
avatar
nomoremedspls posted:
Has anyone else had the same problem from taking Nifedipine? Ever since I've been on this medication, amongst several others, for HBP and diabetes, I have had ED. My wife and I have been trying to conceive for over 2 years now and she has infertility issues. Her doc, who is one of the best infertility specialist, advises with her condition that a lot of sexy time needs to happen to conceive. Well that can't happen if I can't accommodate.

Her doc suggested asking for Lisinopril rather than Nifedipine, but my doc added the Lisinopril without eliminating the Nifedipine.

My doc is unbelievably difficult to reach and I don't have time to be playing phone tag or not get called back at all. I brought the attention to my doc months ago and he suggested Viagra or Cialis without even doing a testosterone levels check on me.

All levels of HBP and Diabetes are well controlled according to my last 2-3 follow-ups and my doc still hasn't eliminated any meds.

Any suggestions? Is it safe for me to personally stop taking Nifedipine.
Reply